International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 287-290
The fixed point index for accretive mapping with set contraction perturbation in cones
Department of Mathematics, Sichuan University, Chengdu 610064, China
Received 21 July 1993; Revised 15 August 1994
Copyright © 1996 Yu-Qing Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be cone Banach space , , are two mappings in , accretive, is set contraction,
then fixed point index defined for mapping , some fixed point theorems are also deduced.